- -

Dirichlet series from the infinite dimensional point of view

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dirichlet series from the infinite dimensional point of view

Show full item record

Defant, A.; García, D.; Maestre, M.; Sevilla Peris, P. (2018). Dirichlet series from the infinite dimensional point of view. Functiones et Approximatio Commentarii Mathematici. 59(2):285-304. https://doi.org/10.7169/facm/1741

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/147422

Files in this item

Item Metadata

Title: Dirichlet series from the infinite dimensional point of view
Author: Defant, A. García, Domingo Maestre, Manuel Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A classical result of Harald Bohr linked the study of convergent and bounded Dirichlet series on the right half plane with bounded holomorphic functions on the open unit ball of the space c(0) f complex null sequences. ...[+]
Subjects: Dirichlet series , Bohr transform , Holomorphic function , Banach space
Copyrigths: Cerrado
Source:
Functiones et Approximatio Commentarii Mathematici. (issn: 0208-6573 )
DOI: 10.7169/facm/1741
Publisher:
Adam Mickiewicz University
Publisher version: https://doi.org/10.7169/facm/1741
Thanks:
The authors were supported by MINECO and FEDER Project MTM2017-83262-C2-1-P. The second and third authors were also supported by Project Prometeo/2017/102 of the Generalitat Valenciana.
Type: Artículo

This item appears in the following Collection(s)

Show full item record